# SDR QXEA200602903

- Difficulty date: October 21, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 12,892 hours, 9,490 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - LEFT NACELLE UPPER LATCH BEAM, NEW DAMAGE FOUND AT PREVIOUS BLENDOUT LOCATION, NICKS.  REPAIRED IAW REO670-54-21-697.
